# SDR DXTA2023031082330

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N529QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0309
- Aircraft time: 1,067 hours, 667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLEASE EVALUATE MAIN CABIN DOOR HANDLE FOR BEING DIFFICULT TO OPEN AND CLOSE FROM BOTH THE INSIDE AND OUTSIDE.  APPEARS TO NEED A LITTLE LUBRICANT AND/OR ADJUSTMENT.//CORRECTIVE ACTION//INSPECTED CABIN DOOR WHEN CLOSED ON INSIDE NOT HARD TO OPEN UP. CLOSED CABIN DOOR FROM OUTSIDE AND FOUND HANDLE STICKING. CLEANED AND LUBRICATED AS REQUIRED. OPS CHECK GOOD. REF CESSNA 680A SPM 20-40-10
